Howdy, Stranger!

It looks like you're new here. If you want to get involved, click one of these buttons!

Sign In with Google

In this Discussion

Effects of pain killers on aneros sensations
  • Linum
    Posts: 190
    Has anyone else noticed that their aneros sessions become a bit more subdued after taking pain killers?

    I have noticed this effect with aspirin, paracetamol, and ibuprofen - been on one or the other for a few months now, after an operation to repair a ruptured tendon, and stopped taking them a few day ago - and had a fantastic session this morning, for the first time in ages.  I have half noticed this effect before, but am now wondering if others have experienced the same thing?
  • @Linum oh that might be the problem. My sessions are good but I am not getting taken away to a different place if you know what I mean. I am taking ibuprofen and panadol osteo 3 times a day for my shattered foot.
    Cant see that changing for a few years at least!
    :-L
  • rookrook
    Posts: 1,604
    Narcotic-like pain killers (Tylenol-3, Norco, et al) make me sleepy so my usual meditation would probably yield a "non-starter."

    OTOH, I picked up on someone's note in the Chatroom suggesting the use of an NSAID to clear out the distraction caused by inflammation. I have twice tried that by taking a couple of Naprosyn-based pills about two hours before the session.  Clearing out the knee and shoulder pain did help.  No Super-O but both sessions rode smoothly to nicely chained dry-Os and an easy calm seas finish.